MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2303-3031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.On (b)(6) 2025, the patient was admitted due to postoperative wound infection of the knee and underwent debridement, removal of the left knee prosthesis, and revision surgery, followed by anti-infective treatment.The affected device was not returned.Review of the production records showed no abnormalities, and no similar complaints have been reported for the same lot.The hospital assessed the infection as related to the patient's compromised immune condition.This case is considered an individual clinical event, not related to product quality.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.2.The product associated with this case: (1) u2 total knee system, tibial insert, posterior stabilized, #3, 9mm thick (product number: 2303-3031 / lot number: 23j601ag) (udi: (b)(4)).(2) u2 total knee system, tibial baseplate, cemented, #3 (product number: 2203-3030 / lot number: 23g517c) (udi: (b)(4)).(3) u2 total knee system, patella, on set, small, 29mm dia.8mm thick (product number: 2403-1020 / lot number: 23a741f) (udi: (b)(4)).(4) u2 total knee system femoral component, posterior stabilized, #4, left (product number: 2103-3140 / lot number: 23m162b) (udi: (b)(4)).
 
Event or Problem Description
On (b)(6) 2024, the patient underwent left total knee arthroplasty with implantation of a femoral component, tibial baseplate, tibial insert, and patellar component.The procedure was uneventful, and the patient was discharged in improved condition with routine follow-up.Postoperatively, the patient had acceptable range of motion but experienced intermittent pain.Joint aspiration confirmed streptococcus agalactiae infection, and imaging showed a radiolucent line around the prosthesis, consistent with prosthetic joint infection and loosening.On (b)(6) 2025, the patient was admitted due to postoperative wound infection and underwent debridement and revision surgery, followed by anti-infective treatment.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no57, park ave2, science park
hsinchu city, 30075
TW  30075
Manufacturer Contact
lois ho
no 57, park ave 2, science park
hsinchu city, 30075
TW   30075
MDR Report Key24841649
Report Number9681642-2026-00005
Device Sequence Number9827863
Product Code JWH
UDI-Device Identifier04712602348102
UDI-Public04712602348102
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number2303-3031
Device Lot Number23J601AG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale